# SDR 9509269915

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE THE INTERIOR HANDLE FROM THE CLIPS.  ADJUSTED THE CLIPS, CHECKED OK.
